eKMAIR

Ordered States and Nonlinear Large-Scale Excitations in a Planar Magnet of Spin s=1

Показати скорочений опис матеріалу

dc.contributor.author Bernatska, Julia
dc.contributor.author Holod, Petro
dc.date.accessioned 2009-10-12T16:03:14Z
dc.date.available 2009-10-12T16:03:14Z
dc.date.issued 2008
dc.identifier.citation Bernatska J. Ordered States and Nonlinear Large-Scale Excitations in a Planar Magnet of Spin s=1 / J. M. Bernatska, P. I. Holod // Український фізичний журнал = Ukrainian Journal of Physics. - 2008. - Vol. 53, No. 12. - P. 1208-1218. en_US
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/335
dc.description.abstract We study ordered states and topological excitations in a quasitwo-dimensional magnet modeled by a square lattice with spins s=1 at all sites, and a Hamiltonian with the biquadratic exchange interaction between the nearest neighbor sites. We propose two effective Hamiltonians for the description of large-scale excitations in the strictly two-dimensional case. They describe excitations of the mean field in the nematic phase and the mixed ferromagneticnematic phase. It is shown that the effective Hamiltonians are minimized on configurations with fixed topological charge. These topological excitations can arise at low temperatures and cause the destruction of a long-range order in the strictly two-dimensional system. en_US
dc.language.iso en en_US
dc.title Ordered States and Nonlinear Large-Scale Excitations in a Planar Magnet of Spin s=1 en_US
dc.type Article en_US
dc.status published earlier en_US
dc.relation.source Український фізичний журнал = Ukrainian Journal of Physics. - 2008. - Vol. 53, No. 12. en_US


Долучені файли

Колекції

Показати скорочений опис матеріалу